I echo everything Butterfly mentioned. I think Prednisone is my middle name. I have gained soooooooooooooooooooo much weight, and it can be depressing; however - please remember, as much as we hate the moon face and weight; this drug is a life saver.
Having learned from a very awful experience (being dumb and stubborn) I tried to take myself off of it...HUGE MISTAKE. To suddenly stop taking this medication can be EXTREMELY DANGEROUS. Call your doctor's office and let them know how you're feeling. My m.d. suggested that a drink a lot of water; which I do, especially about a half hour before I eat. Drinking that water really seems to keep me from nose-diving IN TO EVERYTHING THAT IS FOOD (smile).
I hope you get to feelin' better soon, hang in there and hold on - I'm glad you reached out to friends.
Take care of yourself.
"I believe that friends are quiet angels who lift us to our feet when our wings have trouble remembering how to fly." - unknown